I agree with gimel. Before thyroid medication for hypothyroidism I was exhausted and dizzy a lot.
When the exhaustion and dizziness continued after treatment my doctor looked for other reasons.
Thyroid troubles manifest all sorts of medical issues. One being sleep apnea; central and obstructive. That will also contribute to dizzy and tired.
Another being low on all sorts of vitamins; B12, magnesium, iron, etc. Which will cause it's on symptoms too! I mean low as in low in the blood test range but often a doctor doesn't mention it because it is within their lab range.
I have been trying to get my thyroid levels balanced for 3 years since a TT. My levels recently came back with high FT3 /FT4 and TSH of .02. I was feeling really tired and thought I was low. I have a difficult time correlating my symptoms. I fell just as fatigued and dizzy when I'm hyper as when I'm hypo. Neither are good.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.